# SDR COEA2017072906816

- Difficulty date: July 29, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 31,054 hours, 31,528 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Part number: S57112322201
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 622CT LANDING CORRODED.  REPAIRED IAW DO/TS-3018/09.
